On unicyclic graphs of metric dimension 2 with vertices of degree 4

dc.contributor.authorDudenko, M.
dc.contributor.authorOliynyk, B.
dc.date.accessioned2023-02-27T16:01:35Z
dc.date.available2023-02-27T16:01:35Z
dc.date.issued2018
dc.description.abstractWe show that if G is a unicyclic graph with metric dimension 2 and {a, b} is a metric basis of G then the degree of any vertex v of G is at most 4 and degrees of both a and b are at most 2. The constructions of unispider and semiunispider graphs and their knittings are introduced. Using these constructions all unicyclic graphs of metric dimension 2 with vertices of degree 4 are characterized.uk_UA
dc.description.sponsorshipThe authors thank to the International Charitable Foundation for Renaissance of the Kyiv-Mohyla Academy for the financial support of their research.uk_UA
dc.identifier.citationOn unicyclic graphs of metric dimension 2 with vertices of degree 4 / M. Dudenko, B. Oliynyk // Algebra and Discrete Mathematics. — 2018. — Vol. 26, № 2. — С. 256–269. — Бібліогр.: 13 назв. — англ.uk_UA
dc.identifier.issn1726-3255
dc.identifier.other2010 MSC: 05C12.
dc.identifier.urihttps://nasplib.isofts.kiev.ua/handle/123456789/188412
dc.language.isoenuk_UA
dc.publisherІнститут прикладної математики і механіки НАН Україниuk_UA
dc.relation.ispartofAlgebra and Discrete Mathematics
dc.statuspublished earlieruk_UA
dc.titleOn unicyclic graphs of metric dimension 2 with vertices of degree 4uk_UA
dc.typeArticleuk_UA

Файли

Оригінальний контейнер

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
05-Dudenko.pdf
Розмір:
336.1 KB
Формат:
Adobe Portable Document Format

Контейнер ліцензії

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
license.txt
Розмір:
817 B
Формат:
Item-specific license agreed upon to submission
Опис: